Hello!

21 Answers

I recently had my Mirena removed and have felt horrible since. I have felt cold, blocked up, not hungry, tired, and had stomach cramps. It could be a coincidence that I got ill at the same time but would like to know if any others have felt the same. What were your experiences? Thanks


Posted by J'S MUMMY, 6th April 2014


Want more real mum questions sent to you?


You'll need to check this email to complete your signup.
Ask your question
  • If you haven’t already, check in with your GP


  • Definitely check with your doctor


  • I have heard only good things from the removal of this, no side effects


  • I had a friend that felt like crap after getting it removed. Hope your feeling better now.


  • i hope your feeling better now!


  • It’s so difficult choosing the right contraception :-(


  • If your worried go see you GP. I had one inserted and never had a problem. Love it!


  • I would definitely speak to your doctor Asap


  • I would see what the doctor thinks


  • Speak to your doctor for sure! Side affects are normal as your body adjusts but if it is causing major discomfort then ask for some professional advice and to rule out other possible causes.


  • chat to your doctor but it could be your body adjusting.


  • When I had mine removed it threw my whole body out, not just my cycle but my health as well, get some good multivitamins into you and boost yourself up.


  • I would get it removed, I would suffer migraines every month & it really screwed with my hormones & a lot of other side effects the nurse at the clinic said it wouldn’t do that but when I got it removed I did not suffer any more. You can always go back if you feel it wasn’t the problem.


  • I would check with your Doctor.
    I had a Mirena inserted but it didnt help me at all and i had it removed when I had a hysterectomy so the removal for me and the aftermath is something that i cant compare to your situation


  • I guess your body needs to adapt again and your hormones are getting back to their natural rhythm which is probably causing the discomfort


Post you answer
Like Facebook page

LIKE MoM on Facebook

What is your answer to that question?
Would you like to include a photo?
No picture uploaded yet.
Please wait to see your image preview here before hitting the submit button.
Your MoM account


Lost your password?

Enter your email and a password below to post your answer and join MoM:

↥ Back to top

Thanks For Your Star Rating!

Would you like to add a written rating or just a star rating?

Write A Rating Just A Star Rating
Join